# SDR AALA202103259015

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 34,833 hours, 14,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW EXIT SIGN HAS FALLEN DOWN. REINSTALLED SIGN PER AMM 33-51-00. OPS CK NORMAL
